advertisement
Question
Posted by: Liz | 2004/11/09

Thinz

Hi there, I have suffered from major depression in the past and was on medication for it (Cipramil). I take Thinz from time to time to control my weight, but have been told that it can bring on depressive episodes - is this true? Thanks.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageDietDoc

Dear Liz
I am basically not in favour of anyone using appetite suppressants which contain pseudo-norepinephrine like Thinz. Although the side-effects of these products usually include central nervous system reactions and psychotic reactions, you may well experience depression when you stop using these pills because they give you a 'high' while you are taking them. Once you stop you will no longer have this artificial 'high' and this may trigger depression. Please discuss this problem with your prescribing dr as major depression is not to be taken lightly and you should make quite sure that a diet pill does not interfere with your antidepressant medication.
Best regards
DietDoc

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement